MAUDE Adverse Event Report: SMITH & NEPHEW, INC. RDUCE FRCP W/RCHT BOWED {} 205MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED

SMITH & NEPHEW, INC. RDUCE FRCP W/RCHT BOWED {} 205MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Catalog Number 71173370
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/26/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during intramedullary tibia nailing procedure the tip of the forceps was found to be bent out of alignment.A competitor backup was used to complete the procedure.Delay reported was less than 5 minutes.
 
Additional Manufacturer Narrative
The associated complaint device was not returned.Without the actual product involved and or device information, our investigation cannot proceed.If the device or new information is received in the future, this complaint can be re-opened.No further actions are being taken at this time.

Brand Name
RDUCE FRCP W/RCHT BOWED {} 205MM
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key9234625
Report Number1020279-2019-03723
Device Sequence Number344121
Product Code JDI
UDI-Device Identifier03596010519511
UDI-Public03596010519511
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K132598
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number71173370
Initial Date Received by Manufacturer 09/26/2019
Supplement Date Received by Manufacturer11/11/2019
Initial Report FDA Received Date10/24/2019
Supplement Report FDA Received Date11/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1